advertisement
Question
Posted by: Lana | 2008/11/18

True or false ? Missing Period

Good day,

I read in a doctors book, that if you leaf the pill your periond can stay away for up to 3 months.

Is this true ? I just left the pill for about a month now and still no periods? It gets sore though.

PLEASE ASSIST ME ?

Not what you were looking for? Try searching again, or ask your own question
Our expert says:
Expert ImageGynaeDoc

Yes, it can take up to 3 months for your body to adjust.

Best wishes

The information provided does not constitute a diagnosis of your condition. You should consult a medical practitioner or other appropriate health care professional for a physical exmanication, diagnosis and formal advice. Health24 and the expert accept no responsibility or liability for any damage or personal harm you may suffer resulting from making use of this content.

Have your say

Thanks for commenting! Your comment will appear on the site shortly.
Thanks for commenting! Your comment will appear on the site shortly.
advertisement